Can white patches be helped by Face & Neck Theracream?

by BHADRI
(Worcester, Massachusetts, USA)

Hi Nanette,

I'm BHADRI. My 6 month baby boy has white patches on his cheeks due to using hydrocortisone ointment because he has a rash and redness on his cheeks. BUT nowadays I'm using your Face & Neck Theracream and his rash and redness is improving better than previous. I'm so happy! But white patches are still there. So what shall I do to remove it? Please please please help me. I will never forget your help till my last breathe.

Comments for Can white patches be helped by Face & Neck Theracream?

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: Can white patches be helped by Face & Neck Theracream?
by: Nanette from Skin-Remedies.com

Hello Bhadri,

I do know how frustrating it can be to deal with the horrible side effects of having used hydrocortisone, one of which is hypopigmentation as you have described. It's especially sad when it affects our babies so I do understand. But please take heart Bhadri, the body and skin truly respond to health building ingredients. While no product can guarantee repigmentation I believe that with patience and consistency the skin can be restored.

Please keep me posted on your baby boy's progress Bhadri.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.